# SDR AALA202110195487

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 79,647 hours, 10,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT DAMAGED IN GALLEY AREA. REPLACED LAMP WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.
